| Model Number |
1516-30-708 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Subject id: (b)(6).Study: (b)(4).Clinical adverse event received for instability.Event is serious and is considered severe.Date of implant: (b)(6) 2020, date of event: (b)(6) 2020, date of revision: (b)(6) 2021, (right knee).Revision of femoral, tibial and insert components.Femoral component: product: 150401207, lot: 9287085.Insert component: product: 151630708, lot: 9263016.Tibial component: product: 150611006, lot: 9141123.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.